• Has any done the standard of care for cervical cancer followed by taxol and carbo platin?

    Asked by jihorn on Sunday, July 1, 2012

    Has any done the standard of care for cervical cancer followed by taxol and carbo platin?

    7 Answers from the Community

    7 answers
    • nancyjac's Avatar
      nancyjac

      I don't have cervical cancer but I have taken taxatore (very similar to taxol) and carboplatin. Did you have a question about them?

      almost 5 years ago
    • Cindy's Avatar
      Cindy

      I had ovarian cancer with treatment of taxol and carboplatin (Dec 2010 - Mar 2011) and with a hysterectomy and removal of both of my ovaries and fallopian tubes (Nov 2010).

      almost 5 years ago
    • jihorn's Avatar
      jihorn

      What can I expect? The thought of going through chemo and radiation, then internal radiation followed by more intensive chemo( taxol and carboplatin) is daunting.

      almost 5 years ago
    • Cindy's Avatar
      Cindy (Best Answer!)

      Side affects can vary from person to person. I had carboplatin and taxol for ovarian cancer - 6 treatments, 3 weeks apart. The side affects were accumulative (got worse with each treatment). My side affects were constipation (for several days after each treatment), fatigue (started a couple days after each treatment and lasted a few days after my first treatment; lasted a week or two after my last treatment), hair loss (2 weeks after my first treatment), white blood cell count lowered (had to have shots to bring it up a few times), urinary tract infection (lowered white blood cell count can make it easy to get infections), and peripheral neuropathy. I did not have any problems with nausea. Most of my side affects are gone now. I still have problems with the neuropathy (about a year and 3 months after my last chemo treatment). I wasn't able to exercise until about 9 months after my last chemo treatment due to the effect on my legs. I currently exercise 30-45 minutes per day.

      almost 5 years ago
    • jihorn's Avatar
      jihorn

      Wow I have quit a bit to look forward to. I miss my weekly workouts. I did group power, some spinning and golf. My doc says to start yoga. Any way .... I start chemo (cisplatin)and radiation on monday. The taxol and carboplatin start in September. I am trying to prepare myself. Next week a hair cut as my hair will thin. I may have normal looking hair for a while then loose it Sept. The 80's are calling they want their hair back.
      Cindy it is a relief to know that you are exercising again. That is encouraging to know. The side effects, although miserable must be worth it to achieve a favorable outcome and thats my goal.

      almost 5 years ago
    • Beaner54's Avatar
      Beaner54

      Yes the chemo drugs used to treat my uterine cancer were taxol and paraplatin..I am happy to report that I had no side effects other than extreme fatigue, hairloss and less of an appetite.

      almost 5 years ago
    • nancyjac's Avatar
      nancyjac

      To whatever extent you can continue with your exercise during chemo is most beneficial. It helps ease the side effects a lot, especially fatigue.

      almost 5 years ago

    Help the community by answering this question:

    Create an account to post your answer Already have an account? Sign in!

    By using WhatNext, you agree to our User Agreement, and Privacy Policy


    Read and answer more squamous cell carcinoma, cervical cancer questions.  Also, don't forget to check out our Squamous Cell Carcinoma, Cervical Cancer page.